| Model Number |
ARDLCA209012A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
Event or Problem Description
On 18th june, 2024 getinge became aware of an issue with one of surgical lights - lucea 50.It was stated the cap and screw were missing from device.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
Additional Manufacturer Narrative
Initial reporter was getinge technician.The correction of d1 brand name, d2 product code, d4 version of model#: d4 catalog#: d4 unique identifier (udi)#, fields deems required.This is based on the internal evaluation.Previous d1 brand name: lucea 50/100.Corrected d1 brand name: lucea led®.Previous d2a product code.Ftd.Corrected d2a product code.Fsy.Previous d4 version of model#: ard568604998.Corrected d4 version of model#: ardlca209012a.Previous d4 catalog#: ard568604998.Corrected d4 catalog#: none.Previous d4 unique identifier (udi)#: n/a.Corrected d4 unique identifier (udi)#: (b)(4).Getinge became aware of an issue with one of surgical lights, lucea 50.It was stated the cap and screw were missing from device.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.No root cause could be determined with the elements provided.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
Event or Problem Description
Manufacturer's reference number: (b)(4).